| Model Number |
H7493925208350 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent moved on the balloon occurred.The target lesion was located in a coronary artery.A 8 x 3.50 promus premier¿ drug eluting stent (des) was advanced to treat the lesion but unable to cross.The device was removed from patient's body and it was noticed that the stent was not completely on the balloon.The procedure was completed with a different device.No patient complications were reported and the patient's status was good.